# SDR SWAA2019071234773

- Difficulty date: June 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 175716418
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLES CRACKED AT BS 663, RBL 8, WL 164.  AND BS 663, RBL 8, WL 164.  REPAIRED IAW ER AND EA.
